# SDR ASAA2022031037665

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 35,021 hours, 10,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT AT LH ROW 27 IS INOP. GROUNDED - YES. REMOVED, REPLACED AND OPS CHECKD GOOD BATTERY PACK IAW B737-900 AMM 33-51-06-960-805.
